Volume 3, Issue 4
A New Uniformly Convergent Iterative Method by Interpolation, Where Error Decreases Monotonically

Mian Zhang, Ming-Gen Cui & Zhong-Xing Deng

DOI:

J. Comp. Math., 3 (1985), pp. 365-372.

Published online: 1985-03

Preview Full PDF 49 1359
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-365, author = {Mian Zhang, Ming-Gen Cui and Zhong-Xing Deng}, title = {A New Uniformly Convergent Iterative Method by Interpolation, Where Error Decreases Monotonically}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {4}, pages = {365--372}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9632.html} }
TY - JOUR T1 - A New Uniformly Convergent Iterative Method by Interpolation, Where Error Decreases Monotonically AU - Mian Zhang, Ming-Gen Cui & Zhong-Xing Deng JO - Journal of Computational Mathematics VL - 4 SP - 365 EP - 372 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9632.html KW - AB -
Mian Zhang, Ming-Gen Cui & Zhong-Xing Deng. (1970). A New Uniformly Convergent Iterative Method by Interpolation, Where Error Decreases Monotonically. Journal of Computational Mathematics. 3 (4). 365-372. doi:
Copy to clipboard
The citation has been copied to your clipboard